Lancaster EPrints

The Dirac equation in exterior form

Benn, Ian and Tucker, Robin (1985) The Dirac equation in exterior form. Communications in Mathematical Physics, 98 (1). pp. 53-63. ISSN 0010-3616

Full text not available from this repository.


Using the correspondence between the Clifford and exterior algebras we write the Dirac equation in terms of differential forms. The covariances of the theory are then examined. We show in detail the correspondence with usual matrix methods.

Item Type: Journal Article
Journal or Publication Title: Communications in Mathematical Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 74929
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 16:22
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:18
Identification Number:

Actions (login required)

View Item